MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV

ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV
Model Number 6L27-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account stated false reactive architect havab-g results were generated on samples that had anti-hcv high viral loads.Architect havab-g reactive values of 1.73 to 3.5 s/co were generated on samples that tested siemens centaur havab total negative.No specific patient information or data will be provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined there is normal complaint activity for lot number 03429be00 for tickets with false reactive results above the determined s/co range of 1.00 - 1.72 s/co.A review of the tracking and trending report determined there are no trends for the complaint issue.Field data for the architect havab-g reagent was used to review the median of a negative population and population by lot number.Lot 03429be00 showed a median result within the established limits for both populations.Additionally, the number of standard deviations to the cut-off for the negative population were evaluated and it was noted that the number of standard deviations to the cut-off for lot 03429be00 was within the established limits.Manufacturing documentation associated with the reagent lot was reviewed.This review did identify a nonconformance as the lot was manufactured with impacted material, however the results generated by the customer were not impacted.Labeling was reviewed and sufficiently addresses the customer issue.Based on the investigation, no systemic issue or product deficiency was identified for the architect havab-g reagent, lot 03429be00.

Brand Name
ARCHITECT HAVAB-G
Common Device Name
IGG ANTI-HAV
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9927092
Report Number3002809144-2020-00299
Device Sequence Number2818049
Product Code LOL
UDI-Device Identifier00380740011185
UDI-Public00380740011185
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2020
Device Model Number6L27-25
Device Catalogue Number06L27-25
Device Lot Number03429BE00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date04/05/2020
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR LIST 03M74-02.; ARCHITECT I2000SR LIST 03M74-02.; SERIAL (B)(6). ; SERIAL (B)(6). ; ARCHITECT I2000SR LIST 03M74-02; SERIAL (B)(4).